Volume 18, Number 3
Preview Issue Next Issue

Purchase

Jian Li

J. Comp. Math., 18 (2000), pp. 225-238

Preview Purchase PDF Citation Download 0 372 Abstract

Purchase

Jia Fu Lin

J. Comp. Math., 18 (2000), pp. 239-250

Preview Purchase PDF Citation Download 0 398 Abstract

Purchase

Hou Duo Qi & Yu Zhong Zhang

J. Comp. Math., 18 (2000), pp. 251-264

Preview Purchase PDF Citation Download 0 391 Abstract

Purchase

Zhong Xiao Jia & Ludwig Elsner

J. Comp. Math., 18 (2000), pp. 265-276

Preview Purchase PDF Citation Download 0 385 Abstract

Purchase

Lie Heng Wang

J. Comp. Math., 18 (2000), pp. 277-282

Preview Purchase PDF Citation Download 0 405 Abstract

Purchase

Shi Ming Zheng

J. Comp. Math., 18 (2000), pp. 283-288

Preview Purchase PDF Citation Download 0 398 Abstract

Purchase

Yu Fei Yang & Dong Hui Li

J. Comp. Math., 18 (2000), pp. 289-304

Preview Purchase PDF Citation Download 0 384 Abstract

Purchase

Jun Gong Xue & Wei Guo Gao

J. Comp. Math., 18 (2000), pp. 305-312

Preview Purchase PDF Citation Download 0 388 Abstract

Purchase

Hua Zhong Tang

J. Comp. Math., 18 (2000), pp. 313-324

Preview Purchase PDF Citation Download 0 393 Abstract

Purchase

Yang Cao & Qing Yang Li

J. Comp. Math., 18 (2000), pp. 325-336

Preview Purchase PDF Citation Download 0 385 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80